# SDR USAA061210

- Difficulty date: October 5, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 17,030 hours, 17,030 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED, 10" LEFT OF CENTER, BETWEEN FS 12 AND 16.  FLOORBEAM REMOVED AND INSTALLED PER SRM 51-72-11; CORROSION LEVEL 1; TASK JA-220-53500, DEFECT SIZE: 1" BY 18" BY .075".
